# SDR 2000UALA00409

- Difficulty date: June 30, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N322UA
- Make and model: Boeing 737322
- Aircraft serial: 23954
- Aircraft time: 38,615 hours, 20,590 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 36 X 4 INCH TEAR, 3 FEET BELOW DOOR 1 RIGHT.  *S/D*  FUSELAGE SKIN WAS DAMAGED BY GROUND SERVICE EQUIPMENT.  REPAIRED SHEAR TIE AT BS 312, REFERENCE STRUCTURAL REPAIR MANUAL (SRM) 53-00-07.  INSTALLED NEW FRAME SPLICE AT BS 328, REFERENCE SRM 51-70-11.  REPAIRED CHORD AT BS 328, REFERENCE SRM 51-70-11.  EXTERNAL FUSELAGE SKIN REPAIR WAS INSTALLED PER SRM 53-00-001 AND EVA ORD-5584.  THIS IS CONSIDERED A MAJOR REPAIR (MRA 117).
